# SDR DLL13952538

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FITTING CORRODED, I/B RMLG ACT FITTING FLANGE.  MACHINED TO .030 INCH FROM VERTICAL FACE IM\N LOWER AREA.  LOCAL BLENDED SMALL AREA.  PER SRM 57-14-00 PG 811.  CORROSION REMOVED, HFEC OF FITTING, ROTO PEENED PER PS 900-4 NR 5.  CAD PLATED PER PS 900-3-9 NR 4.  OXIDE BLASTED, PRIMED, AND PAINTED.  MFG AND TREATED SHIM.  INSTALLED SHIM PER SRM 57-14-00.
